# SDR CALA2021120102223

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7251
- Make and model: Boeing 737-8
- Aircraft serial: 43931
- Aircraft time: 1,177 hours, 436 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: NA
- Condition: Damaged
- Location: Multiple Areas
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 7504156 COMPLETED DAMAGE CUTOUT ON DENT R/H SIDE ...REF SRM 51-10-02...AWAITING AVO/EC/RA FOR FURTHER INSTRUCTIONS. HFEC INSPECTION REQUIRE AROUND THE CUTOUT. HFEC INSPECTION REQUIRE OF ALL REMOVED INITIAL FASTENERS. PERFORMED HFEC OF TRIM OUT REF 737 NDT PART 6 51-00-00 PROCEDURE MATERIAL ID# 2024-T3 .063 PO#9038308 STEP B - FABRICATION STEP 1 INSPECTION REQUIRED FOR MATERIAL ID VERIFIED MATERIAL ID. 23 &  AVO 7251-21-11-28-01 STEP 1.A. NO DEFECTS NOTED. PER AVO# 7251-21-11-28-01. MATERIAL NOTED. REF: AVO #: 7251-21-11-28-01A, ITEM A, 9. APPROVED FABRICATION OF -1 REPAIR DOUBLER  PER FIGURE 2 OF AVO # VERIFIED ACCOMPLISHMENT OF STEP 7 OF AVO 7251-21-11-28-01A VERIFIED STEPS 2, 5 AND 6 OF AVO # 7251-21-11-28-01A. VERIFIED ACCOMPLISHMENT OF STEP 1 AND 2 SECTION B OF AVO VERIFIED DAMAGE CUTOUT ON DENT R/H SIDE ...REF SRM 51-10-02.. VERIFIED ACCOMPLISHMENT OF STEP 5 AND 6 SECTION B OF AVO VERIFIED ACCOMPLISHMENT OF STEP 7 SECTION B OF AVO INSPECTED DOUBLER OK TO TREAT AND PRIME. CLEARED FOR OK TO INSTALL REPAIR PART AS PER 7251-21-11-28-01. (RE-FORM SKIN DENT TO ORIGINAL CONTOUR) 7251-21-11-28-01A (ENSURE ADDITIONAL DENT INFO AND LOCATION 7251-21-11-28-01A (EXTERNAL VISUAL AND UNDERLYING STRUCTURE 7251-21-11-28-01A (RE-FORM SKIN DENT TO ORIGINAL CONTOUR) AVO#7251-21-11-28-01A MATCH AND MEET CONDITIONS) NO DISCREPANCIES NOTED. INSP) NO DISCREPANCIES NOTED FABRICATED -1 REPAIR DOUBLER AND LOCATED PRODUCTION FASTENER PER PERFORMED HFEC INSPECTION OF REMOVED FASTENERS
